Irregular problem. When starts, stops only on medication. This time it started on 27th Feb,2016 and is continuing till now. I am taking medicines to stop bleeding but in vain. There is too much pain in my lower abdomen and this pain starts only in evening time and the same happens to bleeding. The bleeding also happens in evening time.
Like the answers? Chat privately with the doctor of your choice
Hello, In this age group most of the times cause is hormonal, hence meet your gynecologist so that she can find out cause and treat it.
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.